# SDR SWIA202161855

- Difficulty date: August 21, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 32,204 hours, 21,051 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES IN FUSELAGE EXTERNAL SKIN; FS913.00- FS927.00, STRINGER 27.     (C-CHECK RO 10/22/2021)    BLENDED GOUGES AT STGR 27 BETWEEN FS913 TO FS927 REF REO 670-53-00-290 REV - F DATED 2019/04/26  LEAK CHECK GOOD.
